Notre Dame Journal of Formal Logic

An Unclassifiable Unidimensional Theory without OTOP

Ambar Chowdhury and Bradd Hart


A countable unidimensional theory without the omitting types order property (OTOP) has prime models over pairs and is hence classifiable. We show that this is not true for uncountable unidimensional theories.

Article information

Notre Dame J. Formal Logic, Volume 38, Number 1 (1997), 93-103.

First available in Project Euclid: 12 December 2002

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 03C45: Classification theory, stability and related concepts [See also 03C48]


Chowdhury, Ambar; Hart, Bradd. An Unclassifiable Unidimensional Theory without OTOP. Notre Dame J. Formal Logic 38 (1997), no. 1, 93--103. doi:10.1305/ndjfl/1039700699.

Export citation


  • Hyttinen, T., and S. Shelah, “Constructing strongly equivalent nonisomorphic models for unsuperstable theories, Part B,” The Journal of Symbolic Logic, vol. 60 (1995), pp. 1260–72. Zbl 0841.03016 MR 97j:03071
  • Kunen, K., Set Theory, North-Holland, Amsterdam, 1980. Zbl 0443.03021 MR 82f:03001
  • Shelah, S., “A combinatorial problem; stability and order for models and theories in infinitary languages,” Pacific Journal of Mathematics, vol. 41 (1972), pp. 247–61. Zbl 0239.02024 MR 46:7018
  • Shelah, S., Classification Theory, 2d edition, North-Holland, Amsterdam, 1990. Zbl 0713.03013 MR 91k:03085